Pacific Journal of Mathematics

Flat connections, geometric invariants and the symplectic nature of the fundamental group of surfaces.

K. Guruprasad

Article information

Source
Pacific J. Math. Volume 162, Number 1 (1994), 45-55.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102623045

Zentralblatt MATH identifier
0790.53029

Mathematical Reviews number (MathSciNet)
MR1247143

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX] 58F05

Citation

Guruprasad, K. Flat connections, geometric invariants and the symplectic nature of the fundamental group of surfaces. Pacific Journal of Mathematics 162 (1994), no. 1, 45--55. http://projecteuclid.org/euclid.pjm/1102623045.


Export citation

References

  • [AB] M. F. Atiyah and R. Bott, The Yang-Millsequations over Riemann surfaces, Philos. Trans. Roy. Soc. London A, 308 (1982), 523-615.
  • [CS] S. S. Chern and J. Simons, Characteristic forms and geometric invariants, Ann. of Math., 99 (1974), 48-69.
  • [GS] K. Guruprasad and Shrawan Kumar, A new geometric invariant associated to the space of flat connections, Compositio Math., 73 (1990), 199-222.
  • [NRa] M. S. Narasimhan and S. Ramanan, Geometry of Hecke Cycles-l, C. P. Ramanujam--A Tribute, Studies in Mathematics, No. 8, 291-345, TIFR, Bombay.
  • [NR] M. S. Narasimhan and T. R. Ramadas, Geometry of SU(2) gauge fields, Comm. Math. Phys., 67 (1979), 121-136.
  • [NS] M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a Riemann surface,Ann. of Math., 82 (1965), 540-567.
  • [N] P. E. Newstead, Topological properties of some spaces of stable bundles, Topology, 6 (1967), 241-262.
  • [NRW] T. R. Ramadas, I. M. Singer, and J. Weitsman, Some comments in Chern- Simons Gauge Theory, Comm. Math. Phys., 126 (1989), 409-420.
  • [S] C. S. Seshadri, Space of unitary vectorbundleson a compact Riemann surface, Ann. of Math., 85 (1967), 303-336.
  • [W] William Goldman, The symplectic nature of fundamental groups of surfaces, Adv. Math., 54 (1984), 200-225.